Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 31, NWS Gray, ME

June 30, 2021Grafton County, Sullivan County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 30, 2021, 3:02 PM EDT for Grafton County, Sullivan County, New Hampshire. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2021, 3:02 PM EDT (19:02 UTC)
Expired
Jun 30, 2021, 3:45 PM EDT
In force
43 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grafton County, NH, Sullivan County, NH

The radar

The Burlington radar (KCXX), 128 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:12 PM EDTTSTM WND DMG3 N Plainfield, NH6-8 INCH DIAMETER TREE SNAPPED PARTIALLY BLOCKING ROAD. TIME ESTIMATED BY RADAR.
Jun 30, 3:15 PM EDTTSTM WND DMG5 Sw Lebanon, NHCOUNTRY ROAD CLOSED FOR TREES DOWN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS51 KGYX 301902
SVRGYX
NHC009-019-301945-
/O.NEW.KGYX.SV.W.0031.210630T1902Z-210630T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
302 PM EDT Wed Jun 30 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Northern Sullivan County in central New Hampshire...
  Southwestern Grafton County in northern New Hampshire...

* Until 345 PM EDT.

* At 302 PM EDT, a severe thunderstorm was located 9 miles southwest
  of Hanover, or 9 miles west of Lebanon, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lebanon, New London, Grafton, Hanover, Enfield, Canaan, Groton,
  Grantham, Lyme, Cornish, Croydon, Dorchester, Plainfield, Orange,
  Springfield, Sunapee and Wilmot.

This includes Interstate 89 between mile markers 37 and 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4354 7238 4357 7238 4360 7234 4367 7230
      4369 7231 4373 7226 4375 7222 4378 7191
      4359 7188 4344 7201 4344 7206 4340 7205
      4344 7240 4349 7238 4352 7240
TIME...MOT...LOC 1902Z 275DEG 34KT 4362 7243 

HAIL...1.00IN
WIND...60MPH
 
$$

Ekster

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:15 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 30, 12:15 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1215 PM EDT Wed Jun 30 2021

.SYNOPSIS...
A final hot and humid day underway today with heat indices
approaching 95 to 100F for areas south of the mountains. A cold
front will slowly drop south out of Canada later today bringing
strong to severe thunderstorms this afternoon and evening. The
front stalls near southern New England Thursday with unsettled
conditions and a cooling trend expected into the weekend.

&&

.NEAR TERM /TODAY/...
1210 PM Update... Severe Thunderstorm Watch 327 has been issued
for all public forecast zones along with Casco and Penobscot
Bays.

1030 AM Update... With 12Z CAMS coming in, and with areas of
showers starting to fire on regional radar, have fine- tuned the
forecast... particularly PoP/Wx. A cluster of showers over
central Maine may show some upward growth as the morning
progresses, but the primary area to look for will be a broad
zone of moisture convergence extending from the Mohawk Valley of
New York east-northeastward through central New England.
Clusters of showers are already developing over upstate New
York... and are expected to initiate off the Greens and Whites
in the coming hours. General thinking remains the same with
isolated to scattered discrete convection forming earlier in the
day with more organized lines and bows becoming the dominant
storm mode by late afternoon.

650 AM Update...Have increased PoPs across northwest Maine as
thundershowers are tracking west to east across southern Canada
into northern Maine. Have also made minor tweaks to near term
sky and temperature forecast based on latest observations and
mesoscale guidance. Rest of the forecast remains on track with
CIN eroding by mid morning and the threat for thunderstorms
increasing early this afternoon.

ORIGINAL DISCUSSION...

Heat advisory conditions continue across the southern half of
the forecast area with highs into the 90s and dewpoints near
oppressive levels of 70F. There continues to be a threat for
strong to severe thunderstorms this afternoon and evening as a
front sinks south from Canada.

Temperatures at 925 mb will again be plus or minus a degree of +26C
across the southern two thirds of the forecast area, although more
clouds will keep highs a couple degrees lower than observed
yesterday. Heat indices will climb into the mid 90s to near 100F
early this afternoon before increasing clouds and thunderstorms
knock temperatures down late this afternoon.

The thinking around the severe thunderstorm potential has not
changed much from the previous forecast package as the 00Z CAM suite
offers similar solutions to yesterday's 12Z run. A positive tilt mid
level trough over southeast Canada will slightly shift south
and east today sending a belt of of southwest winds around 50
kts at H5 over New England this afternoon. These winds will lead
to effective shear to increase to 35 to 45 kts with this shear
overlapping SBCAPE in the 1000 to 2000 J/kg range. The best
overlap of shear with the high end instability will be over
southern New Hampshire and this is where the 00Z HREF is showing
some loose clustering of updraft helicity tracks. SPC now has
southern New Hampshire in an Enhanced Risk (rating 3 out of 5)
with a Slight Risk (rating 2 out of 5) further north
encompassing much of the remaining CWA with damaging winds the
primary threat.

The 00Z CAM suite continues to offer a variety of solutions in
placement, timing, and convective modes owing to the forcing
from the front and pre-frontal trough not aligning well with
instability. Cells may form as early as mid morning across the
north with multi cell clusters tracking west to east across
central New Hampshire into western Maine early this afternoon.
Multi cell clusters may grow upscale into linear segments as
convection spreads south and east through the CWA. The primary
threat will be damaging winds with steep low level lapse rates
around 9C/km from the surface to 3 km AGL and convection taking
on linear forms. The hail threat is lower owing to meager mid
level lapse rates around 5-6C/km, although the signal for
rotating updrafts suggests that severe hail is still a
possibility. Across southern New Hampshire where the best
instability and shear overlap, low level wind profiles are
unidirectional with straight line hodographs and relatively high
LCLs minimizing the tornado threat. Further north, from the
Lakes Region in New Hampshire through the coastal plain of Maine
low level helicity increases with slightly lower LCLs
introducing a non-zero tornado threat. Overall, the confidence
is there that we will see some severe storms today with damaging
winds the primary threat along with localized hydrologic
concerns from training cells given PWATs near 2 inches.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
The front slowly drops through the area tonight before stalling
over southern New England tomorrow morning. Thunderstorm
activity will transition to scattered showers as instability
decreases with another warm and muggy night across the southern
half of the area. Some cooler and drier air enters the north
allowing for lows to drop to near 60F while southern areas will
only drop into the low 70s.

The front will remained stalled near southern New Hampshire on
Thursday with waves of low pressure forming along the boundary.
This will bring mostly cloudy skies with chances for showers
increasing through the afternoon. Cloud cover will keep
temperatures into the low 80s south to low 70s north. Drier air
enters northern areas with dewpoints dropping into the 50s while
south of mountains closer to the boundary dewpoints will still
be muggy into the upper 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
By Thursday evening the frontal boundary ushering in a change of air
masses will be draped near the Mass/New Hampshire border. A
wave of low pressure will ride along this boundary Thursday
night, bringing an increasing coverage and frequency of showers.
This will start first across southern New Hampshire Thursday
evening, and gradually spread north and eastward along the Maine
coast through Friday morning. This first wave of moisture and
rain will mostly stay across southern and coastal areas, but the
low pressure is expected to strengthen and deepen by a few
millibars by the time it emerges into the Gulf of Maine on
Friday morning, and will likely be best described as being a
small Nor'easter, a relatively uncommon feature for early July.

At this same time, an upper level trough will be deepening across
the Great Lakes. Exactly how the Nor'easter and the upper level
trough interact on Friday is still a bit uncertain, but it looks
increasingly likely that showers and some thunderstorms would
develop along an axis toward the northwest from the Maine coast
into western Maine and northern New Hampshire. The models are in
fairly good agreement on the precipitation spreading
northwestward, but exactly where and how much rainfall would
result from it remains less certain. Showers and storms that do
develop in these areas would likely be slow moving, so the
possibility of some heavy rainfall will need to be monitored.

The precipitation will likely last the majority of the daytime on
Friday, with southwestern New Hampshire standing the best chance for
some dry hours Friday afternoon. The Nor'easter will move away
Friday afternoon, but the upper level trough will continue to deepen
into the Mid Atlantic through Saturday. The trough will  gradually
move eastward across New England through the weekend, and will take
until later on Monday to finally move into the Canadian Maritimes.

This trough is set to bring cool and showery conditions for the
Holiday weekend. With the clouds, showers, and a cooler air mass,
high temperature will likely be running about 10-15 degrees
below normal. Additionally, the showers will be more scattered
and periodic in nature, so it doesn't look to be a washout, but
will likely dampen some outdoor plans at times.

Some scattered showers are still possible on Monday as the trough
slowly moves away from the area. A weak ridge will try to build into
the area and bring with it more seasonable temperatures, but the
models are showing that this would still come with frequent
southeastward moving short waves into midweek next week with an
increased chance for showers and thunderstorms when one passes
through the area.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Short Term...VFR is expected through mid-day with scattered
thunderstorms this afternoon bringing the potential for
MVFR/IFR vsby restrictions with some storms capable of becoming
severe with strong winds and hail. Storms taper to showers
tonight with the potential for BR and fog to bring IFR
conditions through morning. Overcast skies and SHRA Thursday may
bring periods of MVFR.

Long Term...
Showers will increase in coverage Thursday night across southern
terminals, and then expand northward across all areas Friday
morning, bringing with them lowered ceilings and IFR conditions at
through Friday afternoon. with the worst conditions across coastal
terminals. Scattered showers will bringing brief times of MVFR to
occasionally IFR conditions at times through the weekend and into
early next week.

&&

.MARINE...
Short Term...Winds and seas will remain below SCA thresholds
through Thursday. A cold front dropping south from Canada will
bring scattered storms that may track over the waters this
afternoon bringing localized strong winds. Storms taper to
showers overnight with some patchy fog developing overnight
lasting through Thursday. Front stalls near the waters through
Thursday bringing additional chances for showers.

Long Term...
A frontal boundary will gradually push southward through the
Gulf of Maine Thursday night and Friday. Low pressure will ride
along this boundary, bringing near SCA conditions late Thursday
night through early Friday afternoon. Northeasterly breezes
will continue through the weekend as a broad trough slowly
crosses the region.

&&

.CLIMATE...
Here are some high temperature records for Today (6/30):

KCON        97 in 1964
KPWM        96 in 1971
KAUG        97 in 1971

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Heat Advisory until 8 PM EDT this evening for MEZ018>021-
     023>025-033.
NH...Heat Advisory until 8 PM EDT this evening for NHZ006-008>015.
MARINE...None.

&&

NEAR TERM...Casey/Schroeter
SHORT TERM...Schroeter
LONG TERM...Clair
Hazardous weather outlook, Jun 30, 12:20 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
1220 PM EDT Wed Jun 30 2021

MEZ018>021-023>025-033-NHZ006-008>015-011630-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Coastal York-Coastal Cumberland-Sagadahoc-
Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
1220 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

Strong to severe thunderstorms are expected this afternoon into the
evening. The primary threat from these is damaging wind gusts
however large hail and a tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-012>014-022-026>028-NHZ001>005-007-011630-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior Waldo-Lincoln-Knox-
Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Sullivan-
1220 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine, central New Hampshire and northern
New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Strong to severe thunderstorms are possible this afternoon into the
evening. The primary threat from these is damaging wind gusts
however large hail and a tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150-152-154-011630-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1220 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible late this afternoon
through the evening. Wind gusts my exceed gale force with locally
rough seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ151-153-011630-
Penobscot Bay-Casco Bay-
1220 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Strong to severe thunderstorms are possible late this afternoon
through the evening. Wind gusts my exceed gale force with locally
rough seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 30, 10:58 AM EDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service GRAY ME
1058 AM EDT Wed Jun 30 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-301700-
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Interior Cumberland Highlands-
Androscoggin-Kennebec-Interior Waldo-Coastal York-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
1058 AM EDT Wed Jun 30 2021

...Strong to Severe Thunderstorms Expected This Afternoon and
Evening Across Portions of New Hampshire and Western Maine...

A warm and humid air mass entrenched over New England sets the
stage for scattered to numerous showers and storms today.
Thunderstorms are expected to develop by this afternoon over the
Adirondacks and mountains of northern New England before tracking
east southeastward through this evening. Damaging wind gusts will
be the primary threat with these storms, although large hail and a
tornado cannot be ruled out.

The greatest threat for severe storms exists through the Lakes
regions of both Maine and New Hampshire, extending southward to
the coast and Massachusetts border. Thunderstorms will weaken and
move south and out of the area late this evening.
Special weather statement, Jun 30, 2:03 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Gray ME
203 PM EDT Wed Jun 30 2021

MEZ014-021-022-301830-
Interior Waldo-Southern Somerset-Kennebec-
203 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENNEBEC...
NORTHWESTERN WALDO AND SOUTHEASTERN SOMERSET COUNTIES...

At 203 PM EDT, a strong thunderstorm was located 7 miles north of
Clinton, or 7 miles west of Pittsfield, moving east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fairfield, Pittsfield, Skowhegan, Clinton, Unity, Canaan, Burnham,
Detroit, Palmyra and Troy.

This includes Interstate 95 between mile markers 141 and 157.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4467 6964 4478 6964 4487 6930 4482 6928
      4480 6929 4473 6927 4472 6925 4473 6920
      4464 6918
TIME...MOT...LOC 1803Z 267DEG 33KT 4474 6953

Watson
Special weather statement, Jun 30, 2:39 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
239 PM EDT Wed Jun 30 2021

NHZ002-003-301915-
Northern Grafton-Southern Coos-
239 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COOS AND
NORTHEASTERN GRAFTON COUNTIES...

At 238 PM EDT, a strong thunderstorm was located near Barnet, or 13
miles southwest of St. Johnsbury, moving east at 50 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Littleton, Bethlehem, Lincoln, Franconia, Carroll, Lisbon, Bath,
Dalton, Easton, Monroe, Landaff, Lyman, Sugar Hill and Whitefield.

This includes Interstate 93 between mile markers 106 and 131.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4430 7203 4432 7203 4434 7198 4434 7193
      4435 7191 4434 7188 4434 7185 4436 7181
      4437 7181 4437 7154 4408 7156 4418 7206
      4420 7206 4424 7205 4428 7207
TIME...MOT...LOC 1838Z 276DEG 43KT 4428 7212
Special weather statement, Jun 30, 2:46 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Gray ME
246 PM EDT Wed Jun 30 2021

MEZ019-020-024-301915-
Androscoggin-Central Interior Cumberland-Coastal Cumberland-
246 PM EDT Wed Jun 30 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
ANDROSCOGGIN AND CENTRAL CUMBERLAND COUNTIES...

At 245 PM EDT, radar indicated strong thunderstorms and outflow were
located along a line extending from near Gray to near Raymond.
Movement was east at 30 mph.

Outflow winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Brunswick, Cumberland, Falmouth, Freeport, Gray, Yarmouth, Raymond,
Standish, Durham, Frye Island, Windham, New Gloucester, Pownal and
North Yarmouth.

This includes the following highways...
 Interstate 295 between mile markers 13 and 30.
 Interstate 95 between mile markers 56 and 68.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4375 7020 4382 7057 4397 7031 4394 7001
      4393 6999
TIME...MOT...LOC 1845Z 273DEG 25KT 4392 7027 4383 7044

Watson
Special weather statement, Jun 30, 3:01 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Gray ME
301 PM EDT Wed Jun 30 2021

MEZ012-013-020-021-301930-
Southern Oxford-Androscoggin-Southern Franklin-Kennebec-
301 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KENNEBEC...NORTH
CENTRAL ANDROSCOGGIN AND SOUTHEASTERN FRANKLIN COUNTIES...

At 300 PM EDT, a strong thunderstorm was located near Wilton, or 10
miles southwest of Farmington, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Farmington, Jay, Livermore Falls, Dixfield, Canton, Wilton,
Livermore, Chesterville, Fayette, New Sharon, Town Of Washington,
Vienna and Mount Vernon.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4451 7034 4462 7033 4463 6999 4442 7004
TIME...MOT...LOC 1900Z 278DEG 24KT 4455 7026

Watson

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:39 PM EDTSpecial Weather StatementGYXGrafton36 min
Jun 30, 3:10 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton17 min
Jun 30, 3:42 PM EDTSpecial Weather StatementGYXBelknap48 min
Jun 30, 3:43 PM EDTSpecial Weather StatementGYXCheshire47 min
Jun 30, 4:01 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Strafford27 min
Jun 30, 4:05 PM EDTSevere Thunderstorm WarningGYXCheshire, Sullivan35 min
Jun 30, 4:11 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Strafford49 min
Jun 30, 4:25 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough50 min
Jun 30, 4:44 PM EDTSpecial Weather StatementGYXMerrimack46 min
Jun 30, 4:53 PM EDTSpecial Weather StatementGYXRockingham37 min
Jun 30, 4:58 PM EDTSevere Thunderstorm WarningGYXRockingham32 min
Jun 30, 5:12 PM EDTSevere Thunderstorm WarningGYXHillsborough, Rockingham33 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.